Items where Author is "Sobolev, A"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

GOUGH, J. and SOBOLEV, A., 2004. Continuous measurement of canonical observables and limit stochastic Schrodinger equations. Physical Review A, 69 (3). ISSN 1050-2947

GOUGH, J. and SOBOLEV, A., 2004. Stochastic Schrodinger equations as limit of discrete filtering. Open Systems and Information Dynamics, 11 (3), pp. 235-255. ISSN 1230-1612

This list was generated on Sun Jan 16 22:03:23 2022 UTC.